# SDR SIMA20180224001

- Difficulty date: February 24, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N849AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145716
- Aircraft time: 28,804 hours, 25,879 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 0144
- Condition: False Indication
- Location: Fwd Cargo
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO SMOKE WARNING DURING TAXI IN.  RAN PROCEDURE AND EXTINUISHED THE CARGO BOTTLE.  CFR FOUND 1 BAG ON FIRE.  INSPECTED CARGO BAY IAW AMM 25-51-01,  NO DAMAGE FOUND,  CFR ACTUALLY FOUND NO EVIDENCE OF A BURNED BAG.   REMOVED & REPLACED THE CARGO FWD SMOKE DETECTOR IAW MM 26-15-01, OPS CHECKED GOOD.
